Espace de liberté d’un sous-ensemble convexe de 𝐑 n
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 4, p. 553-576
@article{AFST_1996_6_5_4_553_0,
     author = {Benoist, Jo\"el},
     title = {Espace de libert\'e d'un sous-ensemble convexe de ${\bf R}^n$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 5},
     number = {4},
     year = {1996},
     pages = {553-576},
     zbl = {0884.52008},
     mrnumber = {1473073},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1996_6_5_4_553_0}
}
Benoist, Joël. Espace de liberté d’un sous-ensemble convexe de ${\bf R}^n$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 4, pp. 553-576. http://www.numdam.org/item/AFST_1996_6_5_4_553_0/

[1] Bair (J.) .- A geometric description of the inner aperture of a convex set, Acta Math., 38, 1-4 (1981) , pp. 237-240. | MR 647343 | Zbl 0483.52002

[2] Bair (J.) .- Liens entre le cône d'ouverture interne et l'internat du cône asymptotique d'un convexe, Bull. Soc. Roy. Sc. Liège, 35, n° 2 (1983), pp. 177-187. | MR 731806 | Zbl 0573.52005

[3] Brondsted (A.) .- The inner aperture of a convex set, Pacific J. Math., 72, n° 2 (1977) , pp. 335-340. | MR 467522 | Zbl 0357.52005

[4] Brondsted (A.). - Intersections of translates of convex sets, Mathematika, 24 (1977), pp. 122-129. | MR 451165 | Zbl 0348.52007

[5] Clark (C.) .- On convex sets of finite width, J. London Math. Soc., 43 (1968), pp. 513-516. | MR 227861 | Zbl 0155.31201

[6] Clarke (F.) .- Optimization and nonsmooth Analysis, New York, John Wiley (1983). | MR 709590 | Zbl 0582.49001

[7] Gale (D.) et Klee (V.) .- Continuous convex sets, Math. Scand., 7 (1959), pp. 379-391. | MR 117659 | Zbl 0115.16501

[8] Klee (V.) .- On a question of Colin Clark concerning three properties of convex sets, Canadian Math. Bull. (1972), pp. 535-537. | MR 341034 | Zbl 0251.46025

[9] Larman (D.G.) .- On the inner aperture and intersections of convex sets, Pacific J. Math., 55 (1974), pp. 219-232. | MR 383245 | Zbl 0321.52002

[10] Rockafellar (R.T.) .- Convex Analysis, Princeton University Press (1970). | MR 274683 | Zbl 0193.18401

[11] Thorp (E.) and Whitley (R.) .- Partially bounded sets of infinite width, J. Reine Angew. Math., 248 (1971), pp. 117-122. | MR 279569 | Zbl 0212.14404